@article{AUM_2010_54_2_a0,
author = {Deniz, Erhan and Orhan, Halit},
title = {An extension of the univalence criterion for a family of integral operators},
journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
year = {2010},
volume = {54},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUM_2010_54_2_a0/}
}
TY - JOUR AU - Deniz, Erhan AU - Orhan, Halit TI - An extension of the univalence criterion for a family of integral operators JO - Annales Universitatis Mariae Curie-Skłodowska. Mathematica PY - 2010 VL - 54 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUM_2010_54_2_a0/ LA - en ID - AUM_2010_54_2_a0 ER -
Deniz, Erhan; Orhan, Halit. An extension of the univalence criterion for a family of integral operators. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 54 (2010) no. 2. http://geodesic.mathdoc.fr/item/AUM_2010_54_2_a0/
[1] Breaz, D., Breaz, N., The univalent conditions for an integral operator on the classes \(\mathcal{S}(p)\) and \(\mathcal{T}_{2}\), J. Approx. Theory Appl. 1(2) (2005), 93-98.
[2] Breaz, D., Breaz, N., Sufficient univalence conditions for analytic functions, J. Inequal. Appl. 2007 (2007), Article ID 86493, 5 pp.
[3] Breaz, D., Breaz, N. and Srivastava, H. M., An extension of the univalent condition for a family of integral operators, Appl. Math. Lett. 22 (2009), 41-44.
[4] Frasin, B. A., A note on certain analytic and univalent functions, Southeast Asian Bull. Math. 28(5) (2004), 829-836.
[5] Kim, Y. J., Merkes, E. P., On an integral of powers of a spirallike function, Kyungpook Math. J. 12 (1972), 249-252.
[6] Frasin, B. A., Darus, M., On certain analytic univalent functions, Int. J. Math. Math. Sci. 25(5) (2001), 305-310.
[7] Nehari, Z., Conformal Mapping, Dover Publications, Inc., New York, 1975.
[8] Ozaki, S., Nunokawa, M., The Schwarzian derivative and univalent functions, Proc. Amer. Math. Soc. 33 (1972), 392-394.
[9] Pascu, N. N., Pescar, V., On the integral operators of Kim-Merkes and of Pfaltzgraff, Mathematica (Cluj) 32(55), no. 2 (1990) 185-192.
[10] Pascu, N., An improvement of Becker’s univalence criterion, Proceedings of the Commemorative Session Simion Stoilow (Bra¸sov, 1987), 43-98, Univ. Brasov, Brasov, 1987.
[11] Seenivasagan, N., Breaz, D., Certain sufficient conditions for univalence, Gen. Math. 15(4) (2007), 7-15.